Posted by: Faith Dlamini | 2009-09-01

Foot sores-Diabetic

My DIabetic father was hospitalised for a bout 5 weeks and he developed sores on his feet which seemily are not healing well. It has been over 4 weeks now and they are just pilling of and making it uncomfortable for him to use them. What kind of medication/ointment would be helpfull to him? He is currently using the injection daily on himself

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Faith

It seems that your father has developed diabetic ulcers on his feet. It is important that you visit a podiatrist or wound healing specialist for help with this because they can be complicated and difficult to treat. The most important thing is not to get any pressure on the wounds because they will not heal. Also, because of the diabetes there is a big risk of infection that can be dangerous. I suggets that you get expert advice as soon as possible to help heal these wounds.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.